# SDR FDEA201402250398

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 69,123 hours, 15,072 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE RIB DOUBLER FOUND CRACK AT XOS 789 DURING OTBD SLAT DRIVE CONTROL CABLE INSPECTION.  RIB DOUBLER REMOVED AND REPLACED IAW SRM 51-33-01 REVISION 53.  DOUBLER FABRICATED IAW DWG ARB 3954 REVISION K.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
